# SDR LR7A06168

- Difficulty date: September 3, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 33,045 hours, 17,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 1 CHECK PER JOB CARD HB3200, FOUND RT NLG WHEEL WELL SKIN CRACKED AROUND RIVET HOLES AT FS 165.  REPAIRED SKIN IAW LAC MEA 382-53-06-085.
